Advanced search
Start date

Study of partial differential equations via variational and topological methods

Grant number: 19/27491-0
Support Opportunities:Scholarships abroad - Research
Effective date (Start): August 08, 2021
Effective date (End): August 07, 2022
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal Investigator:Gaetano Siciliano
Grantee:Gaetano Siciliano
Host Investigator: Pietro Davenia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Research place: Politecnico di Bari, Italy  


Our aim is to continue the study of some partial differential equations of interest in mathematical physics and engineering, by means of topological and variational methods. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
LIU, ZHISU; SICILIANO, GAETANO. A perturbation approach for the Schrodinger-Born-Infeld system: Solutions in the subcritical and critical case. Journal of Mathematical Analysis and Applications, v. 503, n. 2, . (18/17264-4, 19/27491-0, 16/23746-6)

Please report errors in scientific publications list by writing to: